# SDR SWAA2013050715803

- Difficulty date: April 18, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 36,470 hours, 22,804 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt` Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INSPAR RIB AT STAB STA 92.70 CRACKED AT THE LOWER END OF THE 3 FWD VERTICAL STIFFENERS.  REPAIRED RIB IAW SRM.
